# SDR SWIA201436580

- Difficulty date: February 28, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 29,720 hours, 25,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY POD LIGHT IS BURNED OUT.  FLT 5641 RELAMPED.
